Alert archive / South Carolina / Small Craft Advisories in 2011

Small Craft Advisory 18, NWS Wilmington, NC

February 27, 2011

NWS Wilmington, NC issued this small craft advisory at Feb 27, 2011, 4:41 PM EST. It took effect at Feb 28, 2011, 1:00 PM EST. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Feb 27, 2011, 4:41 PM EST (21:41 UTC)
In effect from
Feb 28, 2011, 1:00 PM EST
Expired
Mar 2, 2011, 4:18 AM EST
In force
39 hr
Issued by
NWS Wilmington, NC

The text

As transmitted, in the capitals the NWS used until 2016.

696 
WHUS72 KILM 272141
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
441 PM EST SUN FEB 27 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM MONDAY TO 1 AM EST
TUESDAY. 

AMZ254-256-280800-
/O.NEW.KILM.SC.Y.0018.110228T1800Z-110301T0600Z/
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
441 PM EST SUN FEB 27 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM MONDAY TO 1 AM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM MONDAY TO 1 AM EST
TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

AMZ250-252-280800-
/O.NEW.KILM.SC.Y.0018.110228T1800Z-110301T1200Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
441 PM EST SUN FEB 27 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM MONDAY TO 7 AM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM MONDAY TO 7 AM EST
TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/ILM
10 follow-up statements
566 
WHUS72 KILM 280027
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
727 PM EST SUN FEB 27 2011

AMZ250-252-281000-
/O.NEW.KILM.MF.Y.0006.110228T0027Z-110228T1800Z/
/O.CON.KILM.SC.Y.0018.110228T1800Z-110301T1200Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
727 PM EST SUN FEB 27 2011

...DENSE FOG ADVISORY IN EFFECT UNTIL 1 PM EST MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM MONDAY TO
7 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST MONDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM MONDAY TO 7 AM EST
TUESDAY. 

* VISIBILITY: DENSE SEA FOG WILL EXPAND ACROSS THE WATERS WITH
  WIDESPREAD VISIBILITIES REDUCED TO LESS THAN 1 NM. THIS FOG
  WILL LIKELY PERSIST THROUGH MIDDAY ON MONDAY.

* WINDS: WINDS OF 20 TO 25 KT ARE EXPECTED...HIGHEST MONDAY NIGHT.
  SOUTH WINDS MONDAY AFTERNOON WILL VEER TO SOUTHWEST MONDAY
  EVENING...SHIFTING TO THE NORTHWEST IN THE WAKE OF A STRONG COLD
  FRONT LATE MONDAY NIGHT. 

* SEAS: SEAS WILL BUILD THROUGH MONDAY NIGHT. SEAS WILL BE HIGHEST
  LATE MONDAY AND MONDAY NIGHT...REACHING 5 TO 8 FEET DURING THE
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$

AMZ254-256-281000-
/O.CON.KILM.SC.Y.0018.110228T1800Z-110301T0600Z/
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
727 PM EST SUN FEB 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM MONDAY TO
1 AM EST TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM MONDAY TO 7 AM
EST TUESDAY.

* WINDS: WINDS OF 20 TO 25 KT ARE EXPECTED...HIGHEST MONDAY NIGHT.
  SOUTH WINDS MONDAY AFTERNOON WILL VEER TO SOUTHWEST MONDAY
  EVENING...SHIFTING TO THE NORTHWEST IN THE WAKE OF A STRONG COLD
  FRONT LATE MONDAY NIGHT. 

* SEAS: SEAS WILL BUILD THROUGH MONDAY NIGHT. SEAS WILL BE HIGHEST
  LATE MONDAY AND MONDAY NIGHT...REACHING 5 TO 8 FEET DURING THE
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
RJD

HTTP://WWW.WEATHER.GOV/ILM
326 
WHUS72 KILM 280912
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
412 AM EST MON FEB 28 2011

AMZ250-252-281700-
/O.CON.KILM.MF.Y.0006.000000T0000Z-110228T1800Z/
/O.EXT.KILM.SC.Y.0018.110228T1800Z-110301T2300Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
412 AM EST MON FEB 28 2011

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
6 PM EST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON
TO 6 PM EST TUESDAY. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL
1 PM EST THIS AFTERNOON.

* VISIBILITY: DENSE SEA FOG WILL REDUCED VISIBILITIES TO LESS THAN
  1 NM. THIS FOG WILL LIKELY PERSIST THROUGH THE MORNING.

* WINDS: SOUTHWEST WINDS OF 20 TO 30 KT BY MID AFTERNOON AND
  PREVAILING THROUGH EVENING. WINDS SHIFTING TO NORTH TOWARD
  DAYBREAK TUESDAY.

* SEAS: SEAS OF 2 TO 4 FEET THIS MORNING WILL BUILD TO 6 TO 10
  FEET TONIGHT. SEAS OF 4 TO 7 FEET WILL LINGER THROUGH A GOOD
  PORTION OF TUESDAY...DUE TO THE STRONG NORTH WIND BEHIND THE
  COLD FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ254-256-281700-
/O.EXT.KILM.SC.Y.0018.110228T1800Z-110301T2300Z/
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
412 AM EST MON FEB 28 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
6 PM EST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 PM THIS
AFTERNOON TO 6 PM EST TUESDAY. 

* WINDS: SOUTHWEST WINDS OF 20 TO 30 KT BY MID AFTERNOON AND
  PREVAILING THROUGH EVENING. WINDS SHIFTING TO NORTH TOWARD
  DAYBREAK TUESDAY.

* SEAS: SEAS OF 2 TO 4 FEET THIS MORNING WILL BUILD TO 6 TO 10
  FEET TONIGHT. SEAS OF 4 TO 7 FEET WILL LINGER THROUGH A GOOD
  PORTION OF TUESDAY...DUE TO THE STRONG NORTH WIND BEHIND THE
  COLD FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

8

HTTP://WWW.WEATHER.GOV/ILM
370 
WHUS72 KILM 281636
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1136 AM EST MON FEB 28 2011

AMZ250-252-010500-
/O.CAN.KILM.MF.Y.0006.000000T0000Z-110228T1800Z/
/O.CON.KILM.SC.Y.0018.110228T1800Z-110301T2300Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
1136 AM EST MON FEB 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST TUESDAY...
...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE DENSE
FOG ADVISORY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM
EST TUESDAY. 

* WINDS: SOUTHWEST WINDS OF 20 TO 30 KT BY MID AFTERNOON AND
  PREVAILING THROUGH EVENING. WINDS SHIFTING TO NORTH TOWARD
  DAYBREAK TUESDAY.

* SEAS: SEAS OF 3 TO 5 FEET THIS AFTERNOON WILL BUILD TO 6 TO 10
  FEET TONIGHT. SEAS OF 4 TO 7 FEET WILL LINGER THROUGH A GOOD
  PORTION OF TUESDAY...DUE TO THE STRONG NORTH WIND BEHIND THE
  COLD FRONT.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND
OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ254-256-010500-
/O.CON.KILM.SC.Y.0018.110228T1800Z-110301T2300Z/
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
1136 AM EST MON FEB 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST TUESDAY. 

* WINDS: SOUTHWEST WINDS OF 20 TO 30 KT BY MID AFTERNOON AND 
  PREVAILING THROUGH EVENING. WINDS SHIFTING TO NORTH TOWARD 
  DAYBREAK TUESDAY. 

* SEAS: SEAS OF 3 TO 5 FEET THIS AFTERNOON WILL BUILD TO 6 TO 10
  FEET TONIGHT. SEAS OF 4 TO 7 FEET WILL LINGER THROUGH A GOOD
  PORTION OF TUESDAY...DUE TO THE STRONG NORTH WIND BEHIND THE
  COLD FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND
OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
092 
WHUS72 KILM 010228
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
928 PM EST MON FEB 28 2011

AMZ250-252-254-256-011000-
/O.CON.KILM.SC.Y.0018.000000T0000Z-110301T2300Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
928 PM EST MON FEB 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST TUESDAY. 

* WINDS: SOUTHWEST WINDS 20 TO 25 KT WILL SHIFT TO THE NORTH IN
  THE WAKE OF A STRONG COLD FRONT NEAR DAYBREAK. NORTH WINDS 25 TO
  30 KT ON TUESDAY WILL VEER TO THE NORTHEAST AS A NORTHERLY SURGE
  DEVELOPS.

* SEAS: SEAS OF 5 TO 8 FEET THROUGH TUESDAY MORNING WILL SUBSIDE
  TO 4 TO 6 FT LATE IN THE DAY. SEAS CLOSE TO 10 FEET ARE EXPECTED
  OUT AROUND FRYING PAN SHOALS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
RJD

HTTP://WWW.WEATHER.GOV/ILM
281 
WHUS72 KILM 010904
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
404 AM EST TUE MAR 1 2011

AMZ250-252-254-256-011700-
/O.CON.KILM.SC.Y.0018.000000T0000Z-110301T2300Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
404 AM EST TUE MAR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING. 

* WINDS: NORTH WIND 20 TO 30 KT THIS MORNING...BECOMING NORTHEAST
  15 TO 25 KNOTS THIS AFTERNOON...WITH OCCASIONAL GUSTS TO 30
  KNOTS.

* SEAS: SEAS OF 4 TO 8 FEET...HIGHEST OFFSHORE THROUGH MUCH OF
  DAY. SEAS SUBSIDING BELOW ADVISORY HEIGHTS IN THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/ILM
695 
WHUS72 KILM 011632
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1132 AM EST TUE MAR 1 2011

AMZ250-252-254-256-012300-
/O.CON.KILM.SC.Y.0018.000000T0000Z-110301T2300Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
1132 AM EST TUE MAR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING. 

* WINDS: NORTHEAST 20 TO 25 KNOTS THIS AFTERNOON...WITH OCCASIONAL
  GUSTS TO 35 KNOTS.

* SEAS: SEAS OF 4 TO 7 FEET...HIGHEST OFFSHORE THROUGH MUCH OF
  DAY. SEAS SUBSIDING BELOW ADVISORY HEIGHTS IN THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/ILM
255 
WHUS72 KILM 012000
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
300 PM EST TUE MAR 1 2011

AMZ250-252-256-020500-
/O.EXT.KILM.SC.Y.0018.000000T0000Z-110302T0900Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
300 PM EST TUE MAR 1 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST
WEDNESDAY. 

* WINDS: NORTHEAST 20 TO 25 KNOTS THIS AFTERNOON AND
  EVENING...WITH OCCASIONAL GUSTS TO 35 KNOTS. WINDS DIMINISHING
  AFTER MIDNIGHT TO 15 TO 20 KTS.

* SEAS: SEAS OF 4 TO 7 FEET...HIGHEST OFFSHORE. SEAS SUBSIDING
  BELOW ADVISORY HEIGHTS IN THE EARLY MORNING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

AMZ254-020500-
/O.EXT.KILM.SC.Y.0018.000000T0000Z-110302T0500Z/
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
300 PM EST TUE MAR 1 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EST
TONIGHT. 

* WINDS: NORTHEAST 20 TO 25 KNOTS THIS AFTERNOON...WITH OCCASIONAL
  GUSTS TO 30 KNOTS. WINDS DIMINISHING THIS EVENING TO 15 TO 20 KTS.

* SEAS: SEAS OF 4 TO 7 FEET...HIGHEST OFFSHORE. SEAS SUBSIDING
  BELOW ADVISORY HEIGHTS IN THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

REK
437 
WHUS72 KILM 020143
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
843 PM EST TUE MAR 1 2011

AMZ250-252-256-020500-
/O.EXT.KILM.SC.Y.0018.000000T0000Z-110302T1100Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
843 PM EST TUE MAR 1 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EST
WEDNESDAY. 

* WINDS: NORTHEAST WINDS AROUND 20 KT DIMINISHING TO 10 TO 15 KT
  WELL AFTER MIDNIGHT. 

* SEAS: SEAS WILL RUN 4 TO 7 FT...HIGHEST OUTER WATERS OFF CAPE
  FEAR. SEAS WILL SUBSIDE BELOW ADVISORY HEIGHTS TOWARD DAYBREAK
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

AMZ254-020500-
/O.CON.KILM.SC.Y.0018.000000T0000Z-110302T0500Z/
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
843 PM EST TUE MAR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT. 

* WINDS: NORTHEAST WINDS 15 TO 20 KT DIMINISHING TO 10 TO 15 KT AFTER
  MIDNIGHT.

* SEAS: SEAS WILL RUN 4 TO 6 FT...SUBSIDING BELOW ADVISORY HEIGHTS
  AFTER MIDNIGHT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
DCH
253 
WHUS72 KILM 020436
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1136 PM EST TUE MAR 1 2011

AMZ254-020545-
/O.EXP.KILM.SC.Y.0018.000000T0000Z-110302T0500Z/
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
1136 PM EST TUE MAR 1 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT EST TONIGHT...

THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE AT MIDNIGHT
EST TONIGHT.

$$

AMZ250-252-256-021100-
/O.CON.KILM.SC.Y.0018.000000T0000Z-110302T1100Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
1136 PM EST TUE MAR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
WEDNESDAY. 

* WINDS: NORTHEAST WINDS 15 TO 20 KT WILL DIMINISH TO 10 TO 15 KT
  WELL AFTER MIDNIGHT.

* SEAS: SEAS WILL RUN 4 TO 7 FT...HIGHEST OUTER WATERS OFF CAPE
  FEAR. SEAS WILL SUBSIDE BELOW ADVISORY HEIGHTS TOWARD DAYBREAK
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
11
655 
WHUS72 KILM 020918
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
418 AM EST WED MAR 2 2011

AMZ250-252-256-021030-
/O.CAN.KILM.SC.Y.0018.000000T0000Z-110302T1100Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
418 AM EST WED MAR 2 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELED THE
SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE EASED BELOW ADVISORY
CRITERIA.

$$

8

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at Feb 27, 2:29 PM EST, 2 hours 12 minutes earlier.

Area forecast discussion, Feb 27, 2:29 PM EST, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
229 PM EST SUN FEB 27 2011

.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS THE AREA MONDAY NIGHT. WEAK HIGH
PRESSURE WILL FOLLOW THROUGH WEDNESDAY. A BACKDOOR COLD FRONT WILL
SLIP THROUGH ON THURSDAY. A WEDGE OF HIGH PRESSURE WILL BE
ENTRENCHED ACROSS THE AREA INTO AND THROUGH THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 3 PM SUNDAY...VERY WARM OVER THE EASTERN CAROLINAS THIS
AFTERNOON. IT HAS REACHED THE UPPER 70S MOST LOCATIONS AND EVEN HIT
80 IN A FEW PLACES. IT PEAKED AT 80 HERE AT ILM...THE FIRST TIME IT
HAS DONE SO SINCE WE HIT 82 ON OCTOBER 28 OF LAST YEAR. EXCEPTIONS
TO THESE BALMY TEMPERATURES ARE ALONG THE COAST...WHERE COLD SHELF
WATER TEMPERATURES AND AN ONSHORE FLOW HAS KEPT TEMPERATURES AT THE
BEACHES IN THE 50S. RADAR LOOPS SHOW A HEALTHY SEA BREEZE FRONT
MOVING INLAND THIS AFTERNOON...SO WE ARE SEEING A STEADY DROP IN
TEMPERATURES FOR OUR COASTAL LOCATIONS MOVING NORTHWESTWARD AWAY
FROM THE BEACHES.

THE BIG PICTURE SHOWS THAT THE FORECAST AREA WILL REMAIN UNDER THE
WESTERN LIMB OF THE WESTERN ATLANTIC HIGH THROUGH THE NEAR TERM.
THIS WILL KEEP UP A RELATIVELY WARM AND MOIST RETURN FLOW THROUGH
THE PERIOD. MAIN FORECAST CHALLENGE RELATES TO AFOREMENTIONED COLD
SHELF WATER TEMPERATURES. GUIDANCE SHOWS A WARM MOIST SOUTHERLY FLOW
OVERNIGHT...WITH DEW POINTS EQUALING OR EXCEEDING SEA WATER
TEMPERATURES. IF WINDS DO NOT GET TOO STRONG...ALLOWING ENOUGH OF AN
OVER-WATER TRAJECTORY TIME...THIS WILL LEAD TO ANOTHER ROUND OF SEA
FOG AFFECTING THE COASTAL WATERS AND AREAS IMMEDIATELY INLAND. THE
REMAINDER OF OUR INLAND AREAS WILL SEE FOG OF A PATCHY TO AREAL
NATURE AS MODEL SOUNDINGS INDICATE A SATURATED LOWER LEVELS
OVERNIGHT...WITH DEW POINTS IN THE MID 50S OVERNIGHT...PRETTY MUCH
WHAT OUR MINIMUM TEMPERATURES WILL BE. AT THIS POINT THINK WINDS MAY
BE ON THE STRONG SIDE FOR DENSE FOG...SO HOLDING OFF ON ISSUING ANY
ADVISORIES.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
AS OF 3 PM SUNDAY...A WINDY AND WARM MONDAY AFTERNOON COMING UP AS
THE COASTAL CAROLINAS LIES BETWEEN A STRONG HIGH WELL OFF THE COAST
AND A COLD FRONT APPROACHING FROM THE WEST. MID LEVEL FLOW WILL BE
STRONG BUT OF LOW AMPLITUDE SO THE BOUNDARY WILL BE VERY QUICKLY
TRANSLATING TO THE EAST. INLAND LOCATIONS WILL HEAT UP TO 80
DEGREES. TEMPS WILL BE TEMPERED ALONG THE GRAND STRAND BY A SEA
BREEZE. SOUTHERN AND EASTERN BRUNSWICK CTY AND CAPE FEAR COAST WILL
HAVE A SLIGHTLY MORE ONSHORE FLOW COMPONENT AND WILL HAVE AFTERNOON
HIGH TEMPS EVEN FURTHER REDUCED. WILL ALSO HAVE TO WATCH TO SEE IF
THESE AREAS ARE PLAGUED WITH SEA STRATUS THROUGH MOST OF THE MORNING
AND MIDDAY ESP IMMED COAST. SHOULD LOW LEVEL LAPSE RATES BECOME
STRONG ENOUGH A WIND ADVISORY COULD BE NEEDED ESPECIALLY WELL INLAND.
FOR NOW WILL CAP WINDS IN THE 30-35 MPH RANGE. BIGGEST FORECAST
QUESTION LOCALLY IS TO WHAT EXTENT THE WIDESPREAD SEVERE WEATHER
ACROSS TN AND UPSTATE CAROLINAS HOLDS TOGETHER THIS FAR EAST. RIGHT
NOW IT APPEARS THAT EVEN ACROSS OUR CWA THERE WILL BE A WEST-TO-EAST
GRADIENT IN SEVERE WEATHER CHANCES. AS THE BOUNDARY ENTERS
WESTERNMOST ZONES MONDAY EVENING THERE WILL STILL BE SOME
OPPORTUNITY FOR THE SURFACE FRONTAL FORCING TO COUPLE WITH SOME LOW
AND MID LEVEL ASCENT FROM LLJ AND PVA RESPECTIVELY. THIS COULD BE AS
EARLY AS 02-03Z ACCORDING TO THE SLIGHTLY QUICKER WRF. SEVERE
WEATHER THREAT INLAND LOOKS LIKE LOW END DAMAGING WIND OR SPINUP
TORNADO TYPE OF SETUP IN HIGH SHEAR-LOW CAPE ENVIRONMENT. IN THE
MERE 1-2 HOURS THE FRONT THEN TAKES TO CLEAR THE COASTLINE IT WILL
OUTRUN THE MID LEVEL FORCING AND PRECIP GENERATION WILL BE CONFINED
TO THE SURFACE AND SLIGHT LOW LEVEL FORCING OF THE FRONT ITSELF.
ACCORDING TO FCST SOUNDINGS THOUGH A SURFACE BASED INVERSION MANAGES
TO FORM AHEAD OF THE BOUNDARY. ASSUMING THIS IS CORRECT THE SEVERE
WEATHER THREAT WILL BE MINIMIZED AT THE COAST UNLESS A VERY NARROW
LINE OF CONVECTION MANAGES TO DEVELOP WITHIN THE OTHERWISE DWINDLING
FORCED LINE OF SHOWERS ALONG THE BOUNDARY. CAPE WILL BE MINIMAL BUT
LOW LEVEL WIND FIELDS STRONG SO SVR THREAT SMALL BUT NON-ZERO.
STRONG COLD AIR ADVECTION FOR THE LATTER HALF OF MONDAY NIGHT INTO
TUESDAY. HIGHS TUESDAY WILL STRUGGLE TO HIGH 60 IN MOST PLACES WHILE
LOWS DIP DOWN INTO THE MID TO UPPER 30S. SOME LIGHT FROST IS TOUGH
TO RULE OUT INLAND ESPECIALLY ON ELEVATED SURFACES AS CURRENT
FORECAST TEMPS AND RISING SOILS TEMPS DON'T SEEM TO SUPPORT MUCH
MORE THAN THAT.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
CHANGES ARE FEW WITH REGARDS TO THE EXTENDED FORECAST
THIS AFTERNOON AS THE FOCUS BEGINS TO SHIFT TO THE END OF THE PERIOD
WHICH IS TRENDING IN THE MORE ACTIVE DIRECTION. 500MB PATTERN WILL
TRANSITION FROM ZONAL TO A SOUTHWESTERLY FLOW BY THE END OF THE
PERIOD ACROSS THE SOUTHEAST WITH HEIGHT FALLS ACROSS THE CENTRAL U.S.
AT THE SURFACE...STILL EXPECT A DRY COLD FRONT TO MOVE ACROSS LATE
WEDNESDAY WITH ONLY A MINOR AIRMASS CHANGE. A MOIST EAST TO
SOUTHEASTERLY FLOW DEVELOPS LATER FRIDAY AND PERSISTS THROUGH THE
REMAINDER OF THE PERIOD AS HIGH PRESSURE MOVES WELL OFFSHORE. LOW
CHANCE POPS REMAIN IN THE FORECAST FOR SATURDAY WITH INCREASING
VALUES ESPECIALLY WEST SUNDAY CITING THE AFOREMENTIONED HEIGHT FALLS
ACROSS THE CENTRAL U.S. TEMPERATURES REMAIN ABOVE CLIMATOLOGY
THROUGHOUT THE PERIOD BUT DISCREPANCIES WILL BE MORE DRAMATIC FOR
OVERNIGHT LOWS LATER IN THE PERIOD.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
AS OF 16Z...VFR CONDITIONS THIS AFTERNOON WITH SOME LIGHT SEA FOG
STILL LINGERING OFF THE COAST. MODERATE CONFIDENCE FOR CONDITIONS TO
DETERIORATE TO IFR ALONG THE COAST FIRST...AROUND MIDNIGHT OR
SO...WITH INLAND TERMINALS COMING DOWN A FEW HOURS LATER. THE MARINE
LAYER ALONG THE COAST WILL ALLOW FOR HEAVY FOG AGAIN. WINDS ALOFT
INCREASE TOWARD MORNING...BUT THIS WILL PROBABLY NOT AFFECT THE SEA
FOG MUCH. MONDAY...CONDITIONS IMPROVING QUICKLY TO VFR INLAND...WITH
IFR CONDITIONS FINALLY ABATING ALONG THE COAST BY 14-15Z. SOUTHWEST
WINDS WILL BECOME GUSTY IN ADVANCE OF THE NEXT WEATHER
SYSTEM...GUSTING TO NEAR 25 KTS AT TIMES NEAR THE COAST.

EXTENDED OUTLOOK...POSSIBLE IFR-MVFR IN/NEAR SCATTERED SHOWERS
MONDAY EVENING INTO TUESDAY MORNING. VFR WEDNESDAY THROUGH FRIDAY.

&&

.MARINE...
NEAR TERM...
AS OF 3 PM SUNDAY...COASTAL WATERS WILL REMAIN UNDER THE WESTERN
LIMB OF THE WESTERN ATLANTIC HIGH THROUGH THE NEAR TERM. THIS WILL
KEEP UP A SOUTH TO SOUTHWEST FLOW OF 10 TO 15 KTS THROUGH MUCH OF
THE PERIOD...WITH SEAS IN THE 2 TO 3 FT RANGE UNTIL AROUND MIDNIGHT.
WINDS PICK UP A BIT TO A MORE STEADY 15 KTS AFTER MIDNIGHT AS
GRADIENT TIGHTENS IN ADVANCE OF THE NEXT FRONTAL SYSTEM. SEAS WILL
BUILD TO 3 TO 4 FT MOST LOCATIONS AS A RESULT. SEA FOG IS LIKELY TO
DEVELOP AGAIN OVERNIGHT...PERHAPS NOT AS DENSE AS PREVIOUSLY DUE TO
HIGHER WIND SPEEDS.

SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
AS OF 3 PM SUNDAY...PERIOD WILL INITIALIZE WITH SOME SEA FOG AS
HUMID AIR ADVECTS OVER THE COOLER OCEAN SURFACE AND SATURATES.
STRONG GRADIENT WINDS ON MONDAY. THE COASTAL WATERS WILL BE SITUATED
BETWEEN A LARGE HIGH IN THE WEST ATLANTIC AND A VIGOROUS AND FAST
MOVING COLD FRONT APPROACHING FROM THE NORTHWEST. SMALL CRAFT
ADVISORY APPEARS TO BE NEEDED...ALTHOUGH THE SUSTAINED WIND SPEEDS
MAY BE BORDERLINE. ALSO COMPLICATING FACTOR IS THAT THE AIR WILL BE
MUCH WARMER THAN THE SEA SURFACE AND THIS WILL HAVE ITS USUAL
EFFECT OF INHIBITING MIXING OF MOMENTUM FROM ALOFT IN THE FORM OF
GUSTS. HAVE THUS USED THE DEBUT OF 6 FT SEAS AS THE BASIS FOR
ADVISORY TIMES. RAPID FRONTAL PASSAGE MONDAY NIGHT WITH A VEER TO
NORTHWEST FOLLOWED BY DECREASING WIND SPEEDS. ADVISORY WILL DROP
FROM SOUTH TO NORTH AS THE 6 FT SEAS DROP OUT BUT CAUTIONARY
HEADLINES MAY NEED TO BE CARRIED FOR SOME ADDITIONAL TIME. SOME 6 FT
SEAS MAY CONTINUE TO AFFECT THE VERY OUTER REACHES OF NRN 2 ZONES
OUT NEAR FRYING PAN SHOALS INTO TUESDAY MORNING OR MIDDAY AND THE
EXACT END TIME OF THE ADVISORY IS UNCERTAIN.

LONG TERM MARINE...EXPECT A NE FLOW ACROSS THE WATERS THROUGH THE
PERIOD. SPEEDS WILL BE AT OR BELOW 10 KNOTS WEDNESDAY AND INCREASE
SOMEWHAT LATE WEDNESDAY INTO THURSDAY AS A BACKDOOR COLD FRONT MOVES
ACROSS. THE DEVELOPMENT OF A COASTAL TROUGH WILL MAINTAIN THE
GRADIENT FRIDAY. SEAS WILL BE RATHER BENIGN WEDNESDAY INTO THURSDAY
BUT INCREASE GRADUALLY WITH THE LONGEVITY AND STRENGTH OF THE NE
FLOW LATER THURSDAY AND FRIDAY. HEIGHTS MAY ECLIPSE FLAG CRITERIA
BRIEFLY BEFORE THE FETCH CHANGES.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...NONE.

&&

NEAR TERM...REK
SHORT TERM...MBB
LONG TERM...SHK
AVIATION...DL
Hazardous weather outlook, Feb 27, 10:26 AM EST, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON NC
1026 AM EST SUN FEB 27 2011

AMZ250-252-254-256-281530-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
1026 AM EST SUN FEB 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

DENSE SEA FOG WITH VISIBILITIES OF ONE MILE OR LESS MAY RE-DEVELOP
OVERNIGHT OVER THE COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ087-096-097-099>101-SCZ017-023-024-032>034-039-046-281530-
ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER-MARLBORO-
DARLINGTON-DILLON-FLORENCE-MARION-HORRY-WILLIAMSBURG-GEORGETOWN-
1026 AM EST SUN FEB 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A SLIGHT RISK THAT SEVERE WEATHER IN THE FORM OF DAMAGING
WIND GUSTS MAY ACCOMPANY THE PASSAGE OF A COLD FRONT TOMORROW
EVENING AND TOMORROW NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

REK

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 9:01 PM ESTDense Fog AdvisoryILMDarlington, Dillon, Florence, Marion, Marlboro, Williamsburg12 hr
Feb 26, 9:09 PM ESTMarine Dense Fog AdvisoryILM13 hr

Nearby

Small Craft Advisories in South Carolina, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.